# SDR BUFA9515

- Difficulty date: May 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2FOR
- Make and model: Cndair CL44D4
- Aircraft serial: 16
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 2875006
- Condition: Inop
- Location: Mlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT BVA777 - MQY-IAB - NOSE GEAR EXTENDS NORMALLY, BUT BOTH MAIN GEARS WOULD NOT EXTEND.  EMERGENCY GEAR EXTENSION USED.  NO EMERGENCY DECLARED.  REMOVED AND REPLACED MLG SELECTOR VALVE IAW MM 4-21-127.  NO JACKS AVAILABLE IAB FOR GEAR SWING.  FERRY FLIGHT TO MQY FOR GEAR SWING.  AIRCRAFT JACKED AND GEAR SWING ACCOMPLISHED IAW MM 7-00 AND 32-00.  ALL OPERATIONS CHECKED NORMAL.  (M)
